# SDR CALA2014071191448

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 65,729 hours, 25,011 cycles
- Engine: Iae V2527A5
- Engine time: 17,642 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI, ENG 1 EGT BEGAN PULSING AMBER THEN RED.  EGT OBSERVED AT 642, SHUTDOWN ENG, DURATION WAS 10 SECONDS.  FOLLOWED FAILURE MSG IAW AMM75-32-42.  LUBRICATED THE VSV MECHANISM IAW AMM75-32-42-640 -010.  ALSO REPLACED THE HP COMPRESSOR SOLENOID VLV 7A IAW 75-32 -51-0401-13 & 10TH STAGE SOLENOID IAW 75-32-53-0401-13.  RAN ENG FOUND WITHIN LIMIT.
